MathSciNet Relay Station
MathSciNet bibliographic data
MR1060730 (91i:46077) 46L50 (46M35 47A68)
Xu, Quan Hua Applications du théorème de factorisation pour des fonctions à valeurs opérateurs. (French) [Applications of the factorization theorem for operator-valued functions] Studia Math. 95 (1990), no. 3, 273–292.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement